# SDR 2004UALA00561

- Difficulty date: June 8, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 39,626 hours, 14,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB APPROX 1 INCH AFT OF BS 199.9 AND HALF INCH INBOARD FROM FUSELAGE SKIN ON RIGHT SIDE CRACKS EMANATING FROM FASTENER BUCK TAIL.  FABRICATED & INSTALLED WEB REPAIR.
